# SDR SWAA2022120775335

- Difficulty date: November 25, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 49,174 hours, 29,437 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LEADING EDGE RIB, LE HSS 105.26,  RT HORIZONTAL STAB.   REPLACED THE RIB AND FASTENERS IAW  SRM 51-10-02, ITEM 9, SRM 51-40-02, AND DWG 186A1304, SHEET 1, REV - .
